Дифференциальная геометрия многообразий фигур

Текущий выпуск

Назад к списку Скачать статью

Связности с параллельным кососимметрическим кручением на субримановых многообразиях

DOI
10.5922/0321-4796-2020-51-7
Страницы / Pages
49-57

Аннотация

На субримановом многообразии M контактного ти­па рассматривается N-связность , определяемая па­рой (, N), где  — внутренняя метрическая связ­ность,  — эндоморфизм распределения D. До­ка­зывается, что существует, и причем единственная, N-связ­ность  такая, что ее кручение, представлен­ное трех­валентным ковариантным тензором, кососим­мет­рич­но. Находится строение соответствующего этой связно­сти эндоморфизма. Приводятся условия, при ко­торых полу­чен­ная связность является метрической связностью, а ее кру­чение — параллельным тензорным полем.

Abstract

On a sub-Riemannian manifold M of contact type, is considered an N-connection defined by the pair (, N), where is an interior metric connection, is an endomorphism of the distribution D. It is proved that there exists a unique N-connection such that its torsion is skew-symmetric as a contravariant tensor field. A construction of the endomorphism corresponding to such connection is found. The sufficient conditions for the obtained connection to be a metric connec­tion with parallel torsion are given.

Список литературы

1. Букушева А. В. Нелинейные связности и внутренние полупуль­веризации на распределении с обобщенной лагранжевой метрикой // ДГМФ. Калининград, 2015. Вып. 46. С. 58—63.
2. Букушева А. В. О геометрии контактных метрических про­странств с φ-связностью // Научные ведомости Белгородского госу­дар­ственного университета. Сер.: Математика. Физика. 2015. № 17 (214), вып. 40. С. 20—24.
3. Букушева А. В., Галаев С. В. Геометрия почти контактных ги­перкэлеровых многообразий // ДГМФ. Кали­нинград, 2017. Вып. 48. С. 32—41.
4. Галаев С. В. О геометрии субримановых η-Эйнштейновых мно­гообразий // ДГМФ. Калининград, 2019. Вып. 50. С. 68—81.
5. Гордеева И. А., Паньженский В. И., Степанов С. Е. Многооб­разия Римана — Картана // Итоги науки и техн. Соврем. матем. и ее при­лож. Темат. обзоры. 2009. Т. 123. С. 110—141.
6. Agricola I., Ferreira A. C., Friedrich Th. The classification of natu­rally reductive homogeneous spaces in dimensions // Differ. Geom. Appl., 2015. Vol. 39. P. 59—92.
7. Alexandrov B. Sp(n)U(1)-connections with parallel totally skew-symmetric torsion // J. Geom. Phys. 2006. Vol. 57. P. 323—337.
8. Bukusheva A. V., Galaev S. V. Almost contact metric structures de­fined by connection over distribution // Bulletin of the Transilvania Uni­versity of Brasov, Ser. III: Mathematics, Informatics, Physics. 2011. Vol. 4 (53), № 2. Р. 13—22.
9. Cleyton R., Swann A. Einstein metrics via intrinsic or parallel tor­sion Mathematische Zeitschrift. 2004. Vol. 247. P. 513—528.
10. Dileo G., Lotta A. A note on Riemannian connections with skew torsion and the de Rham splitting // Manuscripta math. 2018. Vol. 156, № 3-4. P. 299—302.
11. Friedrich Th. G2-manifolds with parallel characteristic torsion // Differ. Geom. Appl. 2007. Vol. 25. P. 632—648.
12. Galaev S. V. Admissible Hyper-Complex Pseudo-Hermitian Structures // Lobachevskii Journal of Mathematics. 2018. Vol. 39, № 1. P. 71—76.

Reference

1. Bukusheva, A. V.: Nonlinear connections and internal semi-pulverization on a distribution with a generalized Lagrangian metric. DGMF.
Kaliningrad. 46, 58—62 (2015).
2. Bukusheva, A. V.: The geometry of the contact metric spaces φ-connection. Scientific Bulletin of Belgorod State University. Ser. Mathematics. Physics, 17 (214):40, 20—24 (2015).
3. Bukusheva, A. V., Galaev, S. V.: Geometry of almost contact hyperkähler manifolds. DGMF. Kaliningrad. 48, 32—41 (2017).
4. Galaev, S.V.: On a sub-Riemannian manifold of contact type a connection. DGMF. Kaliningrad. 50, 68—81 (2019).
5. Gordeeva, I.A., Panzhensky, V.I., Stepanov, S.E.: Riemann — Cartan manifolds. Itogi nauki i tekhn. Sovrem. math. and its app. Theme reviews, 123, 110—141 (2009).
6. Agricola, I., Ferreira, A.C., Friedrich, Th.: The classification of naturally reductive homogeneous spaces in dimensions n  6 . Diff. Geom. Appl., 39, 59—92 (2015).
7. Alexandrov, B.: Sp(n)U(1)-connections with parallel totally skewsymmetric torsion. J. Geom. Phys., 57, 323—337 (2006).
8. Bukusheva, A.V., Galaev, S.V.: Almost contact metric structures defined by connection over distribution. Bull. of the Transilvania University of Brasov, Ser. III: Mathematics, Informatics, Physics, 4 (53):2, 13—22 (2011).
9. Cleyton, R., Swann, A.: Einstein metrics via intrinsic or parallel torsion. Math. Z., 247, 513—528 (2004).
10. Dileo, G., Lotta, A.: A note on Riemannian connections with skew torsion and the de Rham splitting. Manuscripta Math. 156:3-4, 299—302 (2018).
11. Friedrich, Th.: G2-manifolds with parallel characteristic torsion. Diff. Geom. Appl., 25, 632—648 (2007).
12. Galaev, S.V.: Admissible Hyper-Complex Pseudo-Hermitian Structures. Lobachevskii J. of Math., 39:1, 71—76 (2018).